Revista Matemática Iberoamericana


Full-Text PDF (340 KB) | Metadata | Table of Contents | RMI summary
Volume 31, Issue 4, 2015, pp. 1141–1166
DOI: 10.4171/RMI/865

Published online: 2015-12-23

Energy estimates for a class of semilinear elliptic equations on half Euclidean balls

Ying Guo[1] and Lei Zhang[2]

(1) University of Florida, Gainesville, USA
(2) University of Florida, Gainesville, USA

For a class of semi-linear elliptic equations with critical Sobolev exponents and boundary conditions, we prove pointwise estimates for blowup solutions and energy estimates. A special case of this class of equations is a locally defined prescribing scalar curvature and mean curvature type equation.

Keywords: Semi-linear, Harnack inequality, blowup solutions, mean curvature, scalar curvature, Yamabe type equations, energy estimate

Guo Ying, Zhang Lei: Energy estimates for a class of semilinear elliptic equations on half Euclidean balls. Rev. Mat. Iberoam. 31 (2015), 1141-1166. doi: 10.4171/RMI/865